# SDR SWIA2021122163210

- Difficulty date: October 19, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N606SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10250
- Aircraft time: 36,484 hours, 27,172 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE CORROSION ON CENTER  ANGLE SUPPORT FS280.00  BETWEEN STGR26L - STGR26R.    (C CHECK RO 12-19-21)   REPLACED ANGLE SUPPORT AT FS 280.00 REF CRJ 700 SRM 51-42-06-001-001-A01
